[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Highs after site change



> > Question: What are all the factors that could
> cause high BGs after a
> > site change? 
> 
> 
> 
> When you remove the old site, sometimes insulin and
> body fluid leaks 
> out and you traumatize the site by removing the
> cannula. This 
> reduces or stops absorption at the site.. Leave the
> old site in place 
> for 2+ hours for Humalog or Novolog, 4+ for regular
> insulin.
>But Michael, why doesn't the new site's insulin take
over???
> Michael
> email @ redacted
>
----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
> send a DONATION
http://www.Insulin-Pumpers.org/donate.shtml


__________________________________________________
Do You Yahoo!?
Yahoo! Sports - Coverage of the 2002 Olympic Games
http://sports.yahoo.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml